| Model Number |
FEM10120 |
| Medical Device Problem Codes |
Difficult or Delayed Positioning (1157); Fracture (1260); Misfire (2532)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot number for the device was provided.The sample was returned to the manufacturer for evaluation.The company is still investigating the issue at this time.The device is labeled for single use.(b)(4).
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model fem10120 endovascular stent graft alleged difficult to deploy, misfire, sheath fracture and partial deployment.This information was received from one source.The malfunction involved a patient with no known impact to the patient.The male patient's age and weight were unknown.
Event or Problem Description
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a lot history review was performed.The sample was returned to the manufacturer for inspection/evaluation.Therefore, the investigation is confirmed for partial deployment, sheath fracture and difficult to deploy.However, the investigation is unconfirmed failure to expand.Based on the available information, the definitive root cause for this event is unknown.The device is labeled for single use.H10: g4, h6 (device: 3270).H11: h6 (results, conclusion).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.